# SDR SWAA2021101116342

- Difficulty date: September 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241FF
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 241FF AT PASSENGER CABIN.  EVALUATED FLOOR PANEL 241FF AND FOUND WITHIN LIMITS IAW SRM 53-00-50-2R-1, REPAIR 1, PARAGRAPH 1.A.  NSTALLED REPAIR PLIES ON REPAIR AREA IAW SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.K 1, L 1.
